# SDR FDEA202501190218

- Difficulty date: January 19, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246809219
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LWR BORE GOUGE ON OUTBD JACK RIB OF R4 SPLR. ACCOMPLISHED THE REINFORCEMENT REPAIR AT R4 SPOILER OUTBD JACK RIB LWR BORE I.A.W   FEDEX EA NO:T6-5740-T0382065 P1, SEQ NO:1013, TITLE:WING-ATTACH FITTINGS-RH WING #4   SPOILER JACK RIB AT STA ABX112.525-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM   DEVIATION. THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
